# SDR 3EJA2025052700005

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N867JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605292
- Aircraft time: 10,617 hours, 7,006 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM LEE, WE LOST COMMUNICATION TO ATC ON BOTH ONE AND TWO. WE SELECTED 7600 ON THE TRANSPONDER AND TRIED TO COMMUNICATE ON GUARD WITH AN AIRLINER. WE ARE ABLE TO COMMUNICATE ONCE AND THEN ALL RECEPTION AND TRANSMISSION WENT AWAY.  WE STILL HAD WI-FI SO I USED MY PHONE TO CALL FLIGHT SERVICE AND THEY FACILITATED A PHONE PATCHED TO DAYTONA APPROACH. WHILE TALKING WITH THEM, WE MADE THE DECISION TO TURN AROUND FROM JACKSONVILLE WHERE THE HEAVIEST WEATHER WAS AND RETURNED TO DAYTONA, WHERE IT WAS VFR.  WE WERE IN TELEPHONE COMMUNICATION WITH DAYTONA APPROACH THROUGH THE APPROACH AND LANDING AND TAXI TO THE FBO.        THIS IS AN STC G5000 AIRCRAFT.
